Show simple item record

dc.contributor.authorPulkin, Igor S. ( )
dc.date.accessioned2021-07-16T15:42:35Z
dc.date.available2021-07-16T15:42:35Z
dc.date.issued2006-04-18
dc.identifier.citationPulkin, I. S. (2006). Gevrey problem for parabolic equations with changing time direction. Electronic Journal of Differential Equations, 2006(50), pp. 1-9.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13923
dc.description.abstractThis article concerns parabolic equations with changing time direction and Gevrey's boundary condition. Using expansion series and biorthogonal systems, we prove the existence of classical solutions.en_US
dc.formatText
dc.format.extent9 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectGevrey problemen_US
dc.subjectEquation with changing time directionen_US
dc.titleGevrey problem for parabolic equations with changing time directionen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record